Show simple item record

dc.contributor.authorMiri, Sofiane El-Hadi ( Orcid Icon 0000-0001-6572-4366 )
dc.date.accessioned2021-05-24T16:35:27Z
dc.date.available2021-05-24T16:35:27Z
dc.date.issued2005-05-11
dc.identifier.citationMiri, S. E. H. (2005). Fractional power function spaces associated to regular Sturm-Liouville problems. Electronic Journal of Differential Equations, 2005(49), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13633
dc.description.abstractUsing spectral properties of the regular Sturm-Liouville problems, we construct a collection of abstract function spaces. Then we find the smallest index for which these spaces are mapped continuously in to the space of continuous functions. We also give some applications of these spaces for variational methods.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University-San Marcos, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2005, San Marcos, Texas: Texas State University-San Marcos and University of North Texas.
dc.subjectSturm-Liouville problemsen_US
dc.subjectFractional power Sobolev spacesen_US
dc.subjectVariational methodsen_US
dc.titleFractional power function spaces associated to regular Sturm-Liouville problemsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record